# SDR SWAA2022013163642

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 56,566 hours, 33,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK AT R/H OVERWING EXIT FAILED CAPACITY CHECK ; / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
